MAUDE Adverse Event Report: SYNTHES GMBH VA LOCKING SCREW STARDRIVE® ÿ 2.7 MM (HE; SCREW, FIXATION, BONE

SYNTHES GMBH VA LOCKING SCREW STARDRIVE® ÿ 2.7 MM (HE; SCREW, FIXATION, BONE
Model Number 02.211.024
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from synthes reports an event in france as follows: it was reported on (b)(6) 2022 there was lack of locking of 2.7 mm locking screws in two (2) low compression plate (lcp) elbow plates with a dynamometric screwdriver intraoperatively.Several screws bent and there were two (2) edges on one side.The patient was immobilized for ten (10) days and x-rays were taken.A surgical revision is planned to remove everything but has not yet been completed.Implants are still currently implanted in the patient.This is report 12 of 12 for (b)(4).This report is for a locking screw.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Devices were not explanted but a revision is expected.Complainant part is not expected to be returned for manufacturer review/investigation.Device is not distributed in the united states, but is similar to device marketed in the usa.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.B5: subsequent follow-up with the customer, additional information was received regarding the event.It was reported that there was unlocking of the screw relative to the plate and retraction of the screws.It was reported that the customer encountered an incident with the 2 lcp plates.It was reported that the implant had been in the patient for 10 days.It was reported that there was a cast immobilization investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review: part: 02.211.024ts, lot: 8l73761, release to warehouse date: 28 oct 2021, manufacturing site: werk selzach.Supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.

Brand Name
VA LOCKING SCREW STARDRIVE® ÿ 2.7 MM (HE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15074442
Report Number8030965-2022-05031
Device Sequence Number5541539
Product Code HWC
UDI-Device Identifier10886982053633
UDI-Public(01)10886982053633
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.211.024
Device Catalogue Number02.211.024TS
Device Lot Number8L73761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2022
Supplement Date Received by Manufacturer08/02/2022
Initial Report FDA Received Date07/21/2022
Supplement Report FDA Received Date08/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOCKSCR ø3.5 SELF-TAP L22 SST; LOCKSCR ø3.5 SELF-TAP L22 SST; LOCKSCR ø3.5 SELF-TAP L26 SST; VA LOCKING SCREW STARDRIVE; VA LOCKING SCREW STARDRIVE® ÿ 2.7 MM (HE; VA LOCKING SCREW STARDRIVE® ÿ 2.7 MM (HE; VA LOCKING SCREW STARDRIVE® ÿ 2.7 MM (HE; VA LOCKING SCREW STARDRIVE® ÿ 2.7 MM (HE; VA LOCKING SCREW STARDRIVE® ÿ 2.7 MM (HE; VA-LCP DHP 2.7/3.5 LAT LE MED 2HO L82 SS; VA-LCP DHP 2.7/3.5 MED LE LONG 4HO L108
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown